ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

July 2011 , Volume 16 , Issue 1

Select all articles

Export/Reference:

The Euler-Maruyama approximations for the CEV model
Vyacheslav M. Abramov, Fima C. Klebaner and Robert Sh. Lipster
2011, 16(1): 1-14 doi: 10.3934/dcdsb.2011.16.1 +[Abstract](1073) +[PDF](426.8KB)
Sharp interface limit of the Fisher-KPP equation when initial data have slow exponential decay
Matthieu Alfaro and Arnaud Ducrot
2011, 16(1): 15-29 doi: 10.3934/dcdsb.2011.16.15 +[Abstract](989) +[PDF](406.3KB)
Existence of solution for a generalized stochastic Cahn-Hilliard equation on convex domains
Dimitra Antonopoulou and Georgia Karali
2011, 16(1): 31-55 doi: 10.3934/dcdsb.2011.16.31 +[Abstract](1084) +[PDF](552.0KB)
Finite to infinite steady state solutions, bifurcations of an integro-differential equation
Samir K. Bhowmik, Dugald B. Duncan, Michael Grinfeld and Gabriel J. Lord
2011, 16(1): 57-71 doi: 10.3934/dcdsb.2011.16.57 +[Abstract](1226) +[PDF](482.1KB)
The dynamics of a low-order model for the Atlantic multidecadal oscillation
Henk Broer, Henk Dijkstra, Carles Simó, Alef Sterk and Renato Vitolo
2011, 16(1): 73-107 doi: 10.3934/dcdsb.2011.16.73 +[Abstract](1148) +[PDF](5210.4KB)
Multi-group asset flow equations and stability
Gunduz Caginalp and Mark DeSantis
2011, 16(1): 109-150 doi: 10.3934/dcdsb.2011.16.109 +[Abstract](1245) +[PDF](625.3KB)
Periodic and quasi--periodic orbits of the dissipative standard map
Alessandra Celletti and Sara Di Ruzza
2011, 16(1): 151-171 doi: 10.3934/dcdsb.2011.16.151 +[Abstract](882) +[PDF](332.8KB)
Dynamic phase transition for binary systems in cylindrical geometry
I-Liang Chern and Chun-Hsiung Hsia
2011, 16(1): 173-188 doi: 10.3934/dcdsb.2011.16.173 +[Abstract](1054) +[PDF](354.7KB)
Travelling waves of a reaction-diffusion model for the acidic nitrate-ferroin reaction
Sheng-Chen Fu
2011, 16(1): 189-196 doi: 10.3934/dcdsb.2011.16.189 +[Abstract](1085) +[PDF](312.4KB)
Existence theorem for a model of dryland vegetation
Yukie Goto, Danielle Hilhorst, Ehud Meron and Roger Temam
2011, 16(1): 197-224 doi: 10.3934/dcdsb.2011.16.197 +[Abstract](889) +[PDF](467.6KB)
On a class of three dimensional Navier-Stokes equations with bounded delay
Sandro M. Guzzo and Gabriela Planas
2011, 16(1): 225-238 doi: 10.3934/dcdsb.2011.16.225 +[Abstract](1083) +[PDF](359.6KB)
Stabilization via symmetry switching in hybrid dynamical systems
Sebastian Hage-Packhäuser and Michael Dellnitz
2011, 16(1): 239-263 doi: 10.3934/dcdsb.2011.16.239 +[Abstract](1189) +[PDF](1947.5KB)
A rigorous derivation of hemitropy in nonlinearly elastic rods
Timothy J. Healey
2011, 16(1): 265-282 doi: 10.3934/dcdsb.2011.16.265 +[Abstract](903) +[PDF](435.4KB)
Feedback stabilization methods for the numerical solution of ordinary differential equations
Iasson Karafyllis and Lars Grüne
2011, 16(1): 283-317 doi: 10.3934/dcdsb.2011.16.283 +[Abstract](980) +[PDF](1577.8KB)
Vanishing singularity in hard impacting systems
Soumya Kundu, Soumitro Banerjee and Damian Giaouris
2011, 16(1): 319-332 doi: 10.3934/dcdsb.2011.16.319 +[Abstract](980) +[PDF](654.4KB)
On a quasilinear hyperbolic system in blood flow modeling
Tong Li and Kun Zhao
2011, 16(1): 333-344 doi: 10.3934/dcdsb.2011.16.333 +[Abstract](1091) +[PDF](363.4KB)
Existence and some limit analysis of stationary solutions for a multi-dimensional bipolar Euler-Poisson system
Yeping Li
2011, 16(1): 345-360 doi: 10.3934/dcdsb.2011.16.345 +[Abstract](1056) +[PDF](394.6KB)
Derivation and stability study of a rigid lid bilayer model
Timack Ngom and Mamadou Sy
2011, 16(1): 361-383 doi: 10.3934/dcdsb.2011.16.361 +[Abstract](923) +[PDF](416.2KB)
Positive periodic solution for Brillouin electron beam focusing system
Jingli Ren, Zhibo Cheng and Stefan Siegmund
2011, 16(1): 385-392 doi: 10.3934/dcdsb.2011.16.385 +[Abstract](1043) +[PDF](328.3KB)
Local and global exponential synchronization of complex delayed dynamical networks with general topology
Jin-Liang Wang, Zhi-Chun Yang, Tingwen Huang and Mingqing Xiao
2011, 16(1): 393-408 doi: 10.3934/dcdsb.2011.16.393 +[Abstract](1221) +[PDF](209.9KB)
Unboundedness of solutions for perturbed asymmetric oscillators
Lixia Wang and Shiwang Ma
2011, 16(1): 409-421 doi: 10.3934/dcdsb.2011.16.409 +[Abstract](983) +[PDF](346.9KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]